# SDR ASAA0080169

- Difficulty date: February 18, 2000
- Submitted: June 29, 2000
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, THE CUSP MEMBRANE AT FS 1142, LBL 58 ON THE TOP SURFACE WAS FOUND CORRODED.  REMOVED CORROSION AND REPAIRED PER SRM 53-01.  (M)
